Academic Journals Database
Disseminating quality controlled scientific knowledge

On bidual bases in the space of symmetric analytic functions on $ell_{1}$

ADD TO MY LIST
 
Author(s): O. M. Holubchak | A. V. Zagorodnyuk

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 5;
Issue: 1;
Start page: 47;
Date: 2013;
Original page

Keywords: Hilbert space | symmetric analytic functions | bidual bases

ABSTRACT
We consider a special Hilbert space of symmetric analytic functions on$ell_1$ and construct a pair of bidual bases of polynomials.}{Hilbert space, symmetricanalytic functions, bidual bases
Affiliate Program      Why do you need a reservation system?